MathSciNet Relay Station
MathSciNet bibliographic data
MR532560 32E35 (43A85)
Amar, Éric; Bonami, Aline Mesures de Carleson d'ordre $\alpha $ et solutions au bord de l'équation $\bar \partial $. (French) Bull. Soc. Math. France 107 (1979), no. 1, 23–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement